# SDR MASA2011063003126

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,514 hours, 16,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM FAULT 2-LG HANDLE FLAG IN MDC.  R2 LANDING GEAR CONTROL PANEL.
